# SDR 9609502283

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283U
- Make and model: Boeing 727251
- Aircraft serial: 21322
- Engine: Pwa JT8D7B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

NR 2 ENGINE EXPERIENCED A COMPRESSOR STALL ON TAKEOFF ROLL. THE TAKEOFF WAS ABORTED AND THE FLIGHT RETURNED TO THE GATE.  MAINTENANCE INSPECTED THE ENGINE.  NO DISCREPANCIES WERE NOTED.  THE AIRCRAFT RETURNED TO SERVICE.
